MathSciNet Relay Station
MathSciNet bibliographic data
MR1433114 (98d:47028) 47A35 (28D99 47B38)
Çömez, Doğan; Lin, Michael; Olsen, James Weighted ergodic theorems for mean ergodic $L\sb 1$-contractions. Trans. Amer. Math. Soc. 350 (1998), no. 1, 101–117.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement